# SDR ABXA9500036

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59203371
- Condition: Damaged
- Location: Fs 598
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND CORROSION INSPECTIONS, FOUND FOUR DRILL STARTS IN FRAME 598 BETWEEN LONGERONS 8L AND 10L.  REPAIRED PER ABX REA D953-10764-MR, FIGURE 1.
